Journal article icon

Journal article

MATRIX FUNCTIONAL-DIFFERENTIAL EQUATION Y'(X) = AY(LAMBDAX) + BY(X)

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS
Volume:
75
Pages:
5-22
Publication date:
1976-01-01
ISSN:
0308-2105
URN:
uuid:e4464c83-d65d-45ca-a5fd-4592909a289e
Source identifiers:
22781
Local pid:
pubs:22781

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP